Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 2

All articles in this issue are freely accessible.

Representing the automorphism group of an almost crystallographic group
Paul Igodt and Wim Malfait.
Proc. Amer. Math. Soc. 124 (1996), 331-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301030
Polynomial rings over Goldie-Kerr commutative rings II
Carl Faith.
Proc. Amer. Math. Soc. 124 (1996), 341-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291767
Strong F-regularity in images of regular rings
Donna Glassbrenner.
Proc. Amer. Math. Soc. 124 (1996), 345-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291770
Infinite covering systems of congruences which don’t exist
Ethan Lewis.
Proc. Amer. Math. Soc. 124 (1996), 355-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301513
The identical equation in $𝜓$-products
V. Sitaramaiah and M. V. Subbarao.
Proc. Amer. Math. Soc. 124 (1996), 361-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301528
A note on quasi-Frobenius rings
Dinh Van Huynh and Ngo Si Tung.
Proc. Amer. Math. Soc. 124 (1996), 371-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322929
A note on generators of least degree in Gorenstein ideals
Matthew Miller and Rafael H. Villarreal.
Proc. Amer. Math. Soc. 124 (1996), 377-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301519
Primeness of the enveloping algebra of a Cartan type Lie superalgebra
Mark Curtis Wilson.
Proc. Amer. Math. Soc. 124 (1996), 383-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301535
Finite factorization domains
D. D. Anderson and Bernadette Mullins.
Proc. Amer. Math. Soc. 124 (1996), 389-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322910
Extension of orderings on $*$-fields
Thomas C. Craven.
Proc. Amer. Math. Soc. 124 (1996), 397-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301492
Rational nodal curves with no smooth Weierstrass points
Arnaldo Garcia and R. F. Lax.
Proc. Amer. Math. Soc. 124 (1996), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322924
Integral conditions on the asymptotic stability for the damped linear oscillator with small damping
L. Hatvani.
Proc. Amer. Math. Soc. 124 (1996), 415-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317039
Whales and the universal completion
Gerard Buskes and Arnoud van Rooij.
Proc. Amer. Math. Soc. 124 (1996), 423-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273479
Radial images by holomorphic mappings,
José L. Fernández and Domingo Pestana.
Proc. Amer. Math. Soc. 124 (1996), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283549
Completely positive module maps and completely positive extreme maps
Sze-kai Tsui.
Proc. Amer. Math. Soc. 124 (1996), 437-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301050
Radial symmetry of large solutions of nonlinear elliptic equations
Steven D. Taliaferro.
Proc. Amer. Math. Soc. 124 (1996), 447-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327049
Continuity of the complex Monge-Ampère operator
Yang Xing.
Proc. Amer. Math. Soc. 124 (1996), 457-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322940
Combinatorial orthogonal expansions
A. de Médicis and D. Stanton.
Proc. Amer. Math. Soc. 124 (1996), 469-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317035
Asymptotic behavior of nonexpansive sequences and mean points
Jong Soo Jung and Jong Seo Park.
Proc. Amer. Math. Soc. 124 (1996), 475-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291776
Self-similar sets in complete metric spaces
Andreas Schief.
Proc. Amer. Math. Soc. 124 (1996), 481-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301047
On a polynomial inequality of Kolmogoroff’s type
B. D. Bojanov and A. K. Varma.
Proc. Amer. Math. Soc. 124 (1996), 491-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291763
On a measure-theoretic problem of Arveson
Richard Haydon and Victor Shulman.
Proc. Amer. Math. Soc. 124 (1996), 497-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301501
The classification of two-component Cuntz-Krieger algebras
Danrun Huang.
Proc. Amer. Math. Soc. 124 (1996), 505-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301504
Removability of the singular set of the heat flow of harmonic maps
Yunmei Chen and Livio Flaminio.
Proc. Amer. Math. Soc. 124 (1996), 513-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307502
A note on the weighted norm inequality for the one-sided maximal operator
Lai Qinsheng.
Proc. Amer. Math. Soc. 124 (1996), 527-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301523
The $𝜇$-PIP and integrability of a single function
Gunnar F. Stefánsson.
Proc. Amer. Math. Soc. 124 (1996), 539-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301529
Bounds for the operator norms of some Nörlund matrices
P. D. Johnson Jr., R. N. Mohapatra Jr. and David Ross Jr..
Proc. Amer. Math. Soc. 124 (1996), 543-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301506
Factorization theorems for Hardy spaces of the bidisc, $0 < p \le1$
Ing-Jer Lin.
Proc. Amer. Math. Soc. 124 (1996), 549-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307547
Sobolev imbedding theorems in borderline cases
Nicola Fusco, Pierre Louis Lions and Carlo Sbordone.
Proc. Amer. Math. Soc. 124 (1996), 561-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301025
Inversion formula and singularities of the solution for the backprojection operator in tomography
A. G. Ramm.
Proc. Amer. Math. Soc. 124 (1996), 567-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301044
Banach algebras with unique uniform norm
S. J. Bhatt and H. V. Dedania.
Proc. Amer. Math. Soc. 124 (1996), 579-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301488
On results of Czubiak-Gundersen and Osgood-Yang
Hong-Xun Yi.
Proc. Amer. Math. Soc. 124 (1996), 585-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301538
A proof of the trace theorem of Sobolev spaces on Lipschitz domains
Zhonghai Ding.
Proc. Amer. Math. Soc. 124 (1996), 591-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301021
On anticonformal automorphisms of Riemann surfaces with nonembeddable square
Antonio F. Costa.
Proc. Amer. Math. Soc. 124 (1996), 601-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301491
Integral equations in reflexive Banach spaces and weak topologies
Donal O'Regan.
Proc. Amer. Math. Soc. 124 (1996), 607-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301043
Curvature and finite domination
Michael Weiss.
Proc. Amer. Math. Soc. 124 (1996), 615-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291795
Degrees of unsolvability of first order decision problems for finitely presented groups
Oleg V. Belegradek.
Proc. Amer. Math. Soc. 124 (1996), 623-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307493
A ZFC example (of minimum weight) of a Lindelöf space and a completely metrizable space with a nonnormal product
L. Brian Lawrence.
Proc. Amer. Math. Soc. 124 (1996), 627-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273506
Characterisation of compactness through convergence in Tychonoff spaces
C. G. Petalas and T. Vidalis.
Proc. Amer. Math. Soc. 124 (1996), 633-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328370
A Farey tree organization of locking regions for simple circle maps
K. M. Brucks and C. Tresser.
Proc. Amer. Math. Soc. 124 (1996), 637-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291764
Invariant points of maps between Grassmannians
Kalyan Mukherjea and Parameswaran Sankaran.
Proc. Amer. Math. Soc. 124 (1996), 649-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301041